# SDR ZW0A0101902

- Difficulty date: May 14, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON TRACK NUMBER 4 AT STA 200 TO 266, IN TRACK AND FLOOR SUPPORT.  REPLACED TRACK SECTION STA 200 TO 266 PER DRAWING C03580.  INSTALLED PER SRM 51-30-5.  SEALED PER SRM 51-20-0.  TREATED SURFACES PER 51-10-3.
